Alert archive / Arkansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 360, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 11, 2017, 3:02 PM CDT for Ashley County, Arkansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2017, 3:02 PM CDT (20:02 UTC)
- Expired
- Aug 11, 2017, 3:40 PM CDT
- In force
- 38 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Ashley County, AR
The radar
The Little Rock radar (KLZK), 189 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 154 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
732
WUUS54 KJAN 112002
SVRJAN
ARC003-112100-
/O.NEW.KJAN.SV.W.0360.170811T2002Z-170811T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
302 PM CDT FRI AUG 11 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Ashley County in southeastern Arkansas...
* Until 400 PM CDT
* At 302 PM CDT, a severe thunderstorm was located over Hamburg,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Hamburg around 305 PM CDT.
Snyder around 325 PM CDT.
Portland around 345 PM CDT.
Wilmot and Parkdale around 350 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3337 9186 3327 9146 3301 9146 3301 9169
3318 9199
TIME...MOT...LOC 2002Z 292DEG 19KT 3324 9182
HAIL...1.00IN
WIND...60MPH
$$
NF1 follow-up statement
696
WWUS54 KJAN 112040
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
340 PM CDT FRI AUG 11 2017
ARC003-112050-
/O.CAN.KJAN.SV.W.0360.000000T0000Z-170811T2100Z/
Ashley AR-
340 PM CDT FRI AUG 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR ASHLEY COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
LAT...LON 3337 9186 3327 9146 3301 9146 3301 9169
3318 9199
TIME...MOT...LOC 2037Z 292DEG 19KT 3316 9160
$$
NFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 11:53 AM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Aug 11, 11:53 AM CDT, 3 hours 9 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1153 AM CDT Fri Aug 11 2017 .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: MVFR ceilings early in the period will rise to VFR by mid afternoon with isolated to scattered showers and thunderstorms. Where storms occur, a brief lowering to IFR/MVFR conditions will be encountered. The convection will diminish by mid evening with MVFR conditions developing after midnight and continuing until mid morning Saturday./26/ && .DISCUSSION... Fog has diminished and low clouds are rising over the area at the moment. Isolated convection has already developed in a few locations this morning primarily in areas of maximum low layered theta-e. Low layer theta-e min noticed over the ArkLaMiss Delta region with visible satellite imagery showing rather scant cloud cover. This will change going forward as theta-e advection increases from the ArkLaTex. Latest NAM is showing a good shortwave moving out of OK southeast toward the forecast area and is currently driving the convection in AR. There appears to be some wet microburst potential over northwest sections this afternoon. Local microburst checklist is indicating a chance category and was highlighted by 4000+ J/kg CAPE, over 1200 J/kg DCAPE, and a 37 degree low level theta-e difference. Will introduce a limited risk of severe for this area this afternoon./26/ Prior discussion below: Through tonight: The small disturbance that helped kick off a repeat of numerous showers and thunderstorms yesterday across the region is now getting ready to exit east into Alabama. In the wake of the wave some slightly drier air (at least above the ground) is expected to move briefly into northern zones through midday while trailing the wave flow at several thousand feet above the surface should remain somewhat convergent through early afternoon over areas south of I-20. A few showers should be ongoing at daybreak in mainly the NE quadrant of the forecast area (especially around the Golden Triangle), but the larger story early this morning will be widespread low clouds and even some patchy dense fog, especially west of I-55. Even though fog will primarily be an issue in western zones we will go ahead and keep the graphic and HWO mention for morning fog in all areas because there are now a few spots in eastern zones with some visibility issues. By late this morning the low clouds (and certainly the fog) will be breaking up and allowing partial sunshine to destabilize the airmass enough to trigger convective development. This will predominately be the case through early afternoon along the MS/AL stateline and also south of I-20. By afternoon the coverage of storms will expand over more of the area although the somewhat drier atmospheric pocket in the wake of the previously-mentioned disturbance may ultimately keep coverage of precip down to the 20 to 30 percent rain in some areas north of I-20 through the afternoon. Temperatures will peak a little warmer than yesterday, but should still be probably slightly below average in most areas. But don't worry, the really high humidity will significantly boost heat indices to near or slightly greater than 100 degrees in some spots to make sure "below normal" temperatures does not cross your mind. By late this afternoon and into this evening the general consensus of short range and hi resolution models is that a disturbance originating from a current big cluster of storms in OK will start kicking up scattered to numerous thunderstorms in the Arklamiss Delta as it advances southeast. There could be enough instability here to think some strong storms with brief gusty winds is in the cards, however, the prospect for more than a stray severe storm seems too low at this juncture to mention in the HWO. The potential for storms in these areas should continue in some fashion late tonight as another weak front oozes south into the region. Fortunately, moisture convergence and advection near this boundary looks too tame to think this late night activity will be very significant. We inherited a limited risk of flash flooding in all areas for today but given the prospect of a slug of lesser precipitable water rotating through many northern zones it seems ok for today through this evening just confine this risk to mainly southern and western zones. The HWO and graphics will be adjusted accordingly. /BB/ Saturday through Thursday night....Looks like the wet conditions will continue across the ArkLaMiss through much of the extended period. On Saturday the frontal boundary will extend across the area, bringing with it afternoon and early evening showers and thunderstorms. With the already saturated soils, flash flooding will continue to be an issue. Little will change Sunday into Monday, with broad upper troughing, a stationary boundary extending across the area, and PWATS well above 2.0 inches. The main concern through this period will continue to be flash flooding, and this will continue to be highlighted in the HWO and Graphicasts. Beyond Monday the models are indicating much of the same, although the ECMWF does strengthen the mid level ridge over the area on Wednesday into Thursday, while the GFS keeps the high centered to the west. Either way we will continue to be dealing with mainly afternoon and evening showers and thunderstorms through Thursday, as PWATS will continue to remain high. /15/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 89 74 89 74 / 21 26 64 29 Meridian 87 74 89 73 / 21 27 59 28 Vicksburg 90 74 89 74 / 31 30 57 29 Hattiesburg 88 74 90 73 / 42 25 66 28 Natchez 87 73 88 73 / 37 29 65 28 Greenville 90 74 88 73 / 42 36 50 30 Greenwood 89 74 88 73 / 21 34 55 31 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Aug 11, 11:25 AM CDT, 3 hours 37 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 1125 AM CDT Fri Aug 11 2017 ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-034-040-047-053-054- 059-121630- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Washington- Issaquena-Warren-Claiborne-Copiah-Jefferson- 1125 AM CDT Fri Aug 11 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...remainder of today through Tonight FLOODING THREAT...Limited TIMING...remainder of today through Tonight Isolated severe thunderstorms will be possible this afternoon through early evening. Damaging winds will be the primary threat, however, some hail up to quarter size will also be possible. Flash flooding will remain possible today through the early evening hours, as locally heavy downpours pass over ground saturated by recent above normal amounts of precipitation. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday Additional periods of heavy rainfall are possible across the region Saturday through Tuesday. Localized one to three inches of rain may occur in a short period of time. With saturated soils from recent heavy downpours, any additional heavy rain could result in flash flooding. (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. MSZ019-025>030-032-033-035>038-041>045-048>050-055-121630- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Choctaw- Oktibbeha-Humphreys-Holmes-Attala-Winston-Sharkey-Yazoo- Madison MS-Leake-Neshoba-Hinds-Rankin-Scott-Simpson- 1125 AM CDT Fri Aug 11 2017 This hazardous weather outlook is for portions of central Mississippi, and north central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...remainder of today through Tonight Isolated severe thunderstorms will be possible this afternoon through early evening. Damaging winds will be the primary threat, however, some hail up to quarter size will also be possible. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday Additional periods of heavy rainfall are possible across the region Saturday through Tuesday. Localized one to three inches of rain may occur in a short period of time. With saturated soils from recent heavy downpours, any additional heavy rain could result in flash flooding. (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. MSZ031-039-046-051-052-056>058-121630- Lowndes-Noxubee-Kemper-Newton-Lauderdale-Smith-Jasper-Clarke- 1125 AM CDT Fri Aug 11 2017 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and northeast Mississippi. .DAY ONE...The rest of Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Additional periods of heavy rainfall are possible across the region Saturday through Tuesday. Localized one to three inches of rain may occur in a short period of time. With saturated soils from recent heavy downpours, any additional heavy rain could result in flash flooding. (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. LAZ026-MSZ060>066-072>074-121630- Concordia-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 1125 AM CDT Fri Aug 11 2017 This hazardous weather outlook is for portions of northeast Louisiana, and south central Mississippi. .DAY ONE...The rest of Today and Tonight FLOODING THREAT...Limited TIMING...remainder of today through Tonight Flash flooding will remain possible today through the early evening hours, as locally heavy downpours pass over ground saturated by recent above normal amounts of precipitation. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday Additional periods of heavy rainfall are possible across the region Saturday through Tuesday. Localized one to three inches of rain may occur in a short period of time. With saturated soils from recent heavy downpours, any additional heavy rain could result in flash flooding. (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. 26 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Tropical page... www.weather.gov/jan/tropical National Hurricane Center Home Page... www.nhc.noaa.gov/ Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Aug 11, 1:52 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Jackson MS
152 PM CDT FRI AUG 11 2017
LAZ024-026-MSZ060-111930-
Catahoula LA-Concordia LA-Adams MS-
152 PM CDT FRI AUG 11 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CONCORDIA...SOUTH
CENTRAL CATAHOULA PARISHES IN NORTHEASTERN LOUISIANA AND SOUTHERN
ADAMS COUNTIES UNTIL 230 PM CDT...
At 152 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Kingston to near Monterey. Movement
was southeast at 15 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Kingston around 200 PM CDT.
Slocum around 230 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3151 9119 3147 9115 3135 9116 3136 9121
3137 9122 3137 9127 3131 9143 3132 9147
3128 9150 3126 9148 3123 9149 3121 9152
3124 9154 3120 9168 3123 9179 3128 9187
3143 9188
TIME...MOT...LOC 1852Z 307DEG 15KT 3147 9127 3141 9173
NFSpecial weather statement, Aug 11, 2:04 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Jackson MS
204 PM CDT FRI AUG 11 2017
LAZ024>026-111945-
Tensas LA-Catahoula LA-Concordia LA-
204 PM CDT FRI AUG 11 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN TENSAS...NORTHERN
CONCORDIA AND NORTHEASTERN CATAHOULA PARISHES UNTIL 245 PM CDT...
At 204 PM CDT, Meteorologists were tracking a strong thunderstorm 8
miles northeast of Wallace Ridge, or 16 miles northwest of Ferriday,
moving southeast at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Lee Bayou around 235 PM CDT.
Ferriday, Clayton, West Ferriday and Frogmore around 245 PM CDT.
Other locations impacted by this storm include Harrisonburg and
Sicily Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3188 9173 3193 9166 3174 9137 3171 9140
3166 9140 3163 9148 3165 9150 3163 9152
3161 9152 3147 9183 3182 9191
TIME...MOT...LOC 1904Z 324DEG 15KT 3181 9175
NFSpecial weather statement, Aug 11, 2:34 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Jackson MS
234 PM CDT FRI AUG 11 2017
ARZ074-LAZ007-112000-
Ashley AR-Morehouse LA-
234 PM CDT FRI AUG 11 2017
...A STRONG THUNDERSTORM WILL AFFECT ASHLEY COUNTY IN SOUTHEASTERN
ARKANSAS AND NORTHWESTERN MOREHOUSE PARISHES UNTIL 300 PM CDT...
At 233 PM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from 6 miles west of Fountain Hill to 8 miles
southwest of Crossett to near Sterlington. Movement was east at 20
mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Crossett around 245 PM CDT.
Fountain Hill and Old Milo around 250 PM CDT.
Bastrop, Hamburg and Beekman around 300 PM CDT.
Other locations impacted by these storms include Collinston and Mer
Rouge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3325 9207 3331 9198 3335 9199 3335 9197
3338 9196 3340 9199 3339 9161 3297 9170
3264 9184 3267 9192 3266 9194 3271 9197
3271 9204 3270 9205 3284 9206 3285 9207
3297 9208 3301 9207 3305 9212 3306 9212
TIME...MOT...LOC 1933Z 280DEG 18KT 3337 9196 3303 9204 3274 9213
NFSpecial weather statement, Aug 11, 2:38 PM CDT, 24 minutes before
Special Weather Statement National Weather Service Jackson MS 238 PM CDT FRI AUG 11 2017 MSZ062-063-112015- Lawrence MS-Lincoln MS- 238 PM CDT FRI AUG 11 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LINCOLN AND SOUTHWESTERN LAWRENCE COUNTIES UNTIL 315 PM CDT... At 238 PM CDT, Meteorologists were tracking a strong thunderstorm over Bogue Chitto, or 9 miles south of Brookhaven, moving southeast at 20 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Bogue Chitto around 245 PM CDT. Enterprise around 250 PM CDT. Ruth around 310 PM CDT. Jayess around 315 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3146 9063 3154 9042 3135 9012 3135 9063 TIME...MOT...LOC 1938Z 302DEG 18KT 3145 9050 NF
Special weather statement, Aug 11, 2:45 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Jackson MS
245 PM CDT FRI AUG 11 2017
LAZ026-MSZ060-112015-
Concordia LA-Adams MS-
245 PM CDT FRI AUG 11 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CONCORDIA PARISH IN
NORTHEASTERN LOUISIANA AND NORTHEASTERN ADAMS COUNTIES UNTIL 315 PM
CDT...
At 245 PM CDT, Meteorologists were tracking a strong thunderstorm
over Spokane, or near Ferriday, moving southeast at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Vidalia around 305 PM CDT.
Natchez around 310 PM CDT.
Stanton around 315 PM CDT.
Other locations impacted by this storm include Ridgecrest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3173 9154 3176 9142 3175 9138 3173 9138
3175 9136 3173 9131 3169 9129 3167 9130
3166 9127 3165 9127 3163 9123 3163 9117
3138 9147 3164 9166
TIME...MOT...LOC 1945Z 305DEG 19KT 3168 9149
NFThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 2:34 PM CDT | Special Weather Statement | JAN | Ashley | 26 min |
| Aug 11, 3:12 PM CDT | Special Weather Statement | JAN | Chicot | 33 min |
| Aug 11, 3:44 PM CDT | Special Weather Statement | JAN | Chicot | 46 min |
| Aug 11, 4:44 PM CDT | Special Weather Statement | JAN | Ashley | 31 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.